Journal article icon

Journal article

SOLVABILITY OF GROUPS OF EXPONENT 4

Publication status:
Published

Actions


Authors


Journal:
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
Volume:
18
Issue:
OCT
Pages:
234-242
Publication date:
1978-01-01
ISSN:
0024-6107
URN:
uuid:b2272039-dee6-41c0-9e1c-d1add37408a2
Source identifiers:
8154
Local pid:
pubs:8154

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP